# SDR AALA202105109001

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323
- Aircraft serial: 33523
- Aircraft time: 25,892 hours, 2,875 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Binding
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT CREW REST DOOR DIFFICULT TO OPEN. LUBED PILOT CREW REST DOOR HINGE. DOOR OPERATIONS CHECK NORMAL.
